# SDR AU981189

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 57510061
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT HORIZONTAL TUBE CRACKED AT UPPER LEFT ATTACHMENT POINT.  CRACKING CONFIRMED USING DYE PENETRANT AND MAGNETIC PARTICLE INSPECTION.   CRACK LENGTH APPROXIMATELY 9.525 MM (0.375 INCH).   PART TC:  8,052.
